Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 10 No. 4 (2019)
Vol. 10 No. 4 (2019)
Published:
31-12-2019
Research Article
On Ternary Monoid of All Hypersubstitutions of Type
τ
=
(
2
)
Nagornchat Chansuriya, Sorasak Leeratanavalee
659 - 671
197
PDF
133
Gaussian Pell-Lucas Polynomials
Tülay Yağmur
673 - 679
280
PDF
211
Numerical Solution of Singularly Perturbed Differential-Difference Equations using Multiple Fitting Factors
M. Adilaxmi, D. Bhargavi, K. Phaneendra
681 - 691
346
PDF
216
Generalization of Favard's and Berwald's Inequalities for Strongly Convex Functions
Muhammad Adil Khan, Syed Zaheer Ullah, Yuming Chu
693 - 705
173
PDF
146
Digital Volume Pulse Analysis to Differentiate Diabetic From Non-Diabetic Subjects
Yousef Qawqzeh
707 - 716
1979
PDF
188
Mathematical Modeling and Stability Analysis of a SIRV Epidemic Model with Non-linear Force of Infection and Treatment
M. O. Oke, O. M. Ogunmiloro, C. T. Akinwumi, R. A. Raji
717 - 731
1169
PDF
762
The Analysis of Bifurcation Solutions by Angular Singularities
Hussein K. Kadhim, Mudhir A. Abdul Hussain
733 - 744
230
PDF
137
The Domination Number of a Graph
P
k
(
(
k
1
,
k
2
)
,
(
k
3
,
k
4
)
)
Monthiya Ruangnai, Sayan Panma
745 - 762
269
PDF
191
Oscillation Theorems for Certain Forced Nonlinear Discrete Fractional Order Equations
George E. Chatzarakis, A. George Maria Selvam, R. Janagaraj, Maria Douka
763 - 772
199
PDF
177
New Inequalities for Nielsen's Beta Function
Kwara Nantomah
773 - 781
250
PDF
206
Enumeration of Glued Graphs of Paths
Monthiya Ruangnai, Sayan Panma
783 - 796
179
PDF
161
Numerical Solution of Singularly Perturbed Boundary Value Problems with Twin Boundary Layers using Exponential Fitted Scheme
S. Rakmaiah, K. Phaneendra
797 - 807
339
PDF
230
Some Algebraic Properties of Regular Tree Transformations
Sarawut Phuapong, Nuthawud Sungtong
809 - 819
146
PDF
132
Hyers-Ulam-Rassias Stability of the
C
∗
-ternary Bi-homomorphisms and
C
∗
-ternary Bi-derivations in
C
∗
-ternary Algebras
Prondanai Kaskasem, Chakkrid Klin-eam
821 - 843
152
PDF
144
Facilitating Strategic Operations by Making Use of a Model Incorporating a Stochastic Integral
Constantinos T. Artikis, Panagiotis T. Artikis
845 - 849
178
PDF
138
Numerical Approach for Differential-Difference Equations with Layer Behaviour
G. Sangeetha, G. Mahesh, K. Phaneendra
851 - 863
167
PDF
183
The Analytic Solution of Time-Space Fractional Diffusion Equation via New Inner Product with Weighted Function
Süleyman í‡etinkaya, Ali Demir
865 - 873
290
PDF
207
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Casson fluid
Moore-Penrose inverse
Iterative method
Frame
Soret effect
Tridiagonal system
Frames